Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Jackson, MS

February 15, 2016Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Feb 15, 2016, 9:28 AM CST for Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2016, 9:28 AM CST (15:28 UTC)
Expired
Feb 15, 2016, 10:30 AM CST
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Tensas Parish, LA, Claiborne County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 10:15 AM CSTTSTM WND DMG2 Ne Rocky Springs, MSPOWERLINE AND TREE DOWN ON CHAPMAN RANCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS54 KJAN 151528
SVRJAN
LAC107-MSC021-149-151630-
/O.NEW.KJAN.SV.W.0043.160215T1528Z-160215T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL TENSAS PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  CLAIBORNE COUNTY IN SOUTHWESTERN MISSISSIPPI...

* UNTIL 1030 AM CST

* AT 928 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWELLTON...
  OR 26 MILES SOUTHWEST OF VICKSBURG...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PORT GIBSON AROUND 940 AM CST.
  YOKENA AROUND 950 AM CST.
  ROCKY SPRINGS AROUND 955 AM CST.
  REGANTON AROUND 1000 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3207 9127 3216 9105 3212 9105 3212 9103
      3214 9100 3216 9100 3217 9103 3227 9072
      3220 9073 3197 9072 3190 9120 3195 9134
TIME...MOT...LOC 1528Z 250DEG 38KT 3202 9114 

HAIL...<.75IN
WIND...60MPH
 
$$

19
3 follow-up statements
118 
WWUS54 KJAN 151550
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CST MON FEB 15 2016

LAC107-MSC021-149-151630-
/O.CON.KJAN.SV.W.0043.000000T0000Z-160215T1630Z/
TENSAS LA-WARREN MS-CLAIBORNE MS-
950 AM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR EAST CENTRAL TENSAS PARISH...SOUTH CENTRAL WARREN AND CENTRAL
CLAIBORNE COUNTIES...

AT 950 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR YOKENA...OR 17
MILES SOUTH OF VICKSBURG...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ROCKY SPRINGS AROUND 1005 AM CST.
  REGANTON AROUND 1010 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTHEASTERN
LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

LAT...LON 3207 9117 3212 9105 3212 9103 3214 9100
      3216 9100 3227 9072 3220 9073 3200 9072
      3194 9115 3198 9116
TIME...MOT...LOC 1550Z 257DEG 29KT 3208 9093 

HAIL...1.00IN
WIND...60MPH
 
$$

19
750 
WWUS54 KJAN 151606
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1006 AM CST MON FEB 15 2016

LAC107-151616-
/O.CAN.KJAN.SV.W.0043.000000T0000Z-160215T1630Z/
TENSAS LA-
1006 AM CST MON FEB 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TENSAS PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
MISSISSIPPI.

LAT...LON 3209 9102 3223 9073 3220 9073 3200 9072
      3197 9092
TIME...MOT...LOC 1606Z 260DEG 28KT 3207 9082 

$$

MSC021-149-151630-
/O.CON.KJAN.SV.W.0043.000000T0000Z-160215T1630Z/
WARREN MS-CLAIBORNE MS-
1006 AM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR SOUTH CENTRAL WARREN AND NORTHEASTERN CLAIBORNE COUNTIES...

AT 1006 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCKY
SPRINGS...OR 18 MILES SOUTH OF VICKSBURG...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  REGANTON AROUND 1015 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
MISSISSIPPI.

LAT...LON 3209 9102 3223 9073 3220 9073 3200 9072
      3197 9092
TIME...MOT...LOC 1606Z 260DEG 28KT 3207 9082 

HAIL...1.00IN
WIND...60MPH
 
$$

19
967 
WWUS54 KJAN 151616
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1016 AM CST MON FEB 15 2016

MSC149-151626-
/O.CAN.KJAN.SV.W.0043.000000T0000Z-160215T1630Z/
WARREN MS-
1016 AM CST MON FEB 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
MISSISSIPPI.

LAT...LON 3212 9088 3213 9085 3214 9084 3214 9086
      3216 9083 3214 9082 3215 9081 3215 9077
      3216 9077 3216 9078 3218 9079 3220 9073
      3205 9072 3202 9088 3213 9090
TIME...MOT...LOC 1616Z 252DEG 31KT 3209 9073 

$$

MSC021-151630-
/O.CON.KJAN.SV.W.0043.000000T0000Z-160215T1630Z/
CLAIBORNE MS-
1016 AM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR NORTHEASTERN CLAIBORNE COUNTY...

AT 1016 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR REGANTON...OR
18 MILES SOUTHEAST OF VICKSBURG...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CLAIBORNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
MISSISSIPPI.

LAT...LON 3212 9088 3213 9085 3214 9084 3214 9086
      3216 9083 3214 9082 3215 9081 3215 9077
      3216 9077 3216 9078 3218 9079 3220 9073
      3205 9072 3202 9088 3213 9090
TIME...MOT...LOC 1616Z 252DEG 31KT 3209 9073 

HAIL...1.00IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 4:15 AM CST, 5 hours 13 minutes earlier.

Area forecast discussion, Feb 15, 4:15 AM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CST MON FEB 15 2016

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...SHOWERS AND
THUNDERSTORMS ARE MOVING INTO THE AREA THIS MORNING OUT AHEAD OF A
STRONG SHORT WAVE AND A COLD FRONT THAT EXTENDS FROM TENNESSEE
SOUTHWEST TO NORTHEAST TEXAS. A DEEPENING SURFACE LOW IS LOCATED
OVER NORTHEAST TEXAS AND THIS LOW WILL CONTINUE TO DEEPEN AND MOVE
INTO WEST CENTRAL MISSISSIPPI BY EARLY THIS AFTERNOON. THE SURFACE
LOW WILL CONTINUE TO MOVE NORTHEAST INTO NORTHERN ALABAMA AND THIS
WILL DRAG A COLD FRONT ACROSS THE AREA LATER THIS AFTERNOON. IT
CONTINUES TO LOOK LIKE THERE IS SOME POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS LATER THIS MORNING THROUGH THE AFTERNOON HOURS OUT
AHEAD OF THE BOUNDARY. MODELS SUGGEST 1000-1500 MU CAPE MAINLY ALONG
AND SOUTH OF THE I-20 CORRIDOR THIS AFTERNOON WITH 500-1000 POSSIBLE
FURTHER NORTH...EAST OF I-55. THE MODELS CONTINUE TO KEEP THE BEST
MOISTURE OVER THE SOUTHERN PORTIONS OF THE AREA WITH 60 DEGREE
DEWPOINTS ONLY MAKING IT UP TO THE HWY 84 CORRIDOR. THE MAIN RISK
CONTINUES TO LOOK LIKE DAMAGING WIND GUSTS WITH ANY BOWING
SEGMENTS...BUT WITH DECENT LAPSE RATES OF NEAR 6.5 C/KM...QUARTER TO
HALF DOLLAR SIZE HAIL WILL ALSO BE POSSIBLE. IT LOOKS LIKE THERE
COULD BE A BRIEF WINDOW THIS AFTERNOON WHEN A TORNADO CANNOT BE
RULED OUT...MAINLY SOUTH OF THE HIGHWAY 84 CORRIDOR WHERE THE BEST
SHEAR/INSTABILITY COMBINES BEFORE THE BOUNDARY MOVES THROUGH.

THE COLD FRONT WILL MOVE JUST EAST OF THE AREA BY EARLY EVENING WITH
THE SHOWERS COMING TO AN END FROM WEST TO EAST. SURFACE HIGH
PRESSURE WILL QUICKLY BUILD IN OVERNIGHT WITH LOWS FALLING INTO THE
UPP34 30S TO LOW 40S. TUESDAY LOOKS LIKE A NICE DAY WITH MOSTLY
SUNNY SKIES AND HIGH TEMPERATURES RANGING FROM THE MID 60S IN THE
NORTH TO AROUND 70S IN THE SOUTH. A DRY COLD FRONT WILL DROP SOUTH
ACROSS THE AREA TUESDAY EVENING WITH THE MODELS SUGGESTING THAT THE
AIRMASS WILL NOT BE OVERLY COLD...WITH LOWS ONCE AGAIN ONLY FALLING
BACK INTO THE UPPER 30S AND LOW 40S ON WEDNESDAY MORNING./15/

.LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...THE MAIN STORY FOR THE
LONG TERM PORTION OF THE FORECAST WILL BE WARM TEMPERATURES WITH
RAIN CHANCES NOT REALLY IN THE PICTURE UNTIL LATE IN THE WEEKEND.

THE LAST GASP OF COOL SURFACE HIGH PRESSURE FOR A WHILE WILL KEEP
TEMPERATURES ONLY A LITTLE ABOVE AVERAGE ON WEDNESDAY INTO WEDNESDAY
NIGHT. HOWEVER...BY THURSDAY...THIS HIGH WILL BE TRANSLATING OFF TO
THE EAST AND A QUICK WARMING TREND (THAT SHOULD CULMINATE FRIDAY AND
SATURDAY) WILL HAVE BEGUN. TEMPERATURES THROUGH THE BULK OF THE LONG
TERM PERIOD (ESPECIALLY AFTER WEDNESDAY) WILL BE ABOUT 10 TO 20
DEGREES ABOVE AVERAGE UNTIL A STOUT COLD FRONT PROGRESSING THROUGH
THE REGION BETWEEN SUNDAY NIGHT AND MONDAY CHILLS CONDITIONS BACK
DOWN. OF COURSE RAIN CHANCES WILL INCREASE AROUND THIS FROPA...BUT
REALLY SHOULD REMAIN RATHER INSIGNIFICANT UNTIL SATURDAY NIGHT AT
THE EARLIEST. OF COURSE IN THE WARM ANTICIPATED REGIME THERE WILL BE
PLENTY OF SOUTHERLY FLOW AND ASSOCIATED LATE NIGHT AND MORNING LOW
CLOUDS...ESPECIALLY FROM LATE THURSDAY NIGHT THROUGH THE WEEKEND.
NOT CONFIDENT AT THIS POINT TO SAY WHETHER ANY RECORD HIGHS WILL BE
IN JEOPARDY OVER THIS STRETCH BECAUSE IT APPEARS MORE LIKELY MOST
MAXIMUM TEMPS WILL REMAIN SHY OF 80 DEGREES. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  40  70  41 /  93  36   1   0
MERIDIAN      68  37  69  40 /  98  63   3   0
VICKSBURG     65  41  70  40 /  94  28   1   0
HATTIESBURG   72  40  72  42 /  98  58   1   0
NATCHEZ       66  42  71  44 /  96  29   1   0
GREENVILLE    58  39  66  40 /  98  23   2   0
GREENWOOD     61  38  67  36 /  97  32   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/BB
Hazardous weather outlook, Feb 15, 4:45 AM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CST MON FEB 15 2016

ARZ074-075-LAZ007>009-MSZ018-019-025>030-032-034>037-040>042-
161045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
445 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ015-016-023>026-MSZ031-033-038-039-043>066-072>074-161045-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
445 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MID MORNING THROUGH THE AFTERNOON HOURS

SEVERE STORMS PRODUCING DAMAGING WINDS TO 60 MPH AND HALF DOLLAR
SIZED HAIL WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS.
ALSO, A TORNADO CANNOT BE RULED OUT MAINLY OVER SOUTHEAST MISSISSIPPI
THIS AFTERNOON. THIS POTENTIAL WILL OCCUR ALONG AND AHEAD OF A COLD
FRONT THAT WILL MOVE ACROSS THE AREA TODAY, MOVING EAST OF THE AREA
EARLY THIS EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Feb 15, 7:47 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 AM CST MON FEB 15 2016

LAZ015-016-023-151430-
RICHLAND LA-FRANKLIN LA-MADISON LA-
747 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...EAST
CENTRAL RICHLAND AND NORTHWESTERN MADISON PARISHES UNTIL 830 AM
CST...

AT 747 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MANGHAM...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CROWVILLE AROUND 750 AM CST.
  BAKERS AROUND 800 AM CST.
  DELHI AROUND 810 AM CST.
  WAVERLY AND TENDAL AROUND 815 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASKIN.

LAT...LON 3255 9145 3255 9144 3234 9125 3216 9168
      3232 9181
TIME...MOT...LOC 1347Z 235DEG 42KT 3228 9171

JC
Local storm report, Feb 15, 8:39 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 AM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HAIL             1 SW DELHI              32.44N 91.50W
02/15/2016  E0.75 INCH       RICHLAND           LA   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED ALONG I-20

&&

DL
Local storm report, Feb 15, 8:41 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
841 AM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     HAIL             TRANSYLVANIA            32.68N 91.18W
02/15/2016  E0.25 INCH       EAST CARROLL       LA   FIRE DEPT/RESCUE

&&

DL
Special weather statement, Feb 15, 8:42 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 AM CST MON FEB 15 2016

LAZ023-025-151515-
TENSAS LA-FRANKLIN LA-
842 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
CENTRAL TENSAS PARISHES UNTIL 915 AM CST...

AT 841 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COOTER POINT...OR 18 MILES SOUTHEAST OF WINNSBORO...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  COOTER POINT AROUND 845 AM CST.
  NEWLIGHT AROUND 855 AM CST.
  LAKE BRUIN AROUND 905 AM CST.
  NEWELLTON AROUND 910 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3219 9134 3200 9111 3198 9116 3197 9118
      3182 9154 3187 9158 3188 9158 3188 9159
      3189 9160 3197 9160 3197 9165 3196 9165
      3197 9166
TIME...MOT...LOC 1441Z 236DEG 40KT 3194 9155

JC
Special weather statement, Feb 15, 9:21 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
921 AM CST MON FEB 15 2016

MSZ035-041-151600-
SHARKEY MS-HUMPHREYS MS-
921 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHARKEY AND
HUMPHREYS COUNTIES UNTIL 1000 AM CST...

AT 921 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MIDNIGHT...OR 8 MILES SOUTHWEST OF BELZONI...MOVING NORTHEAST AT
45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BELZONI AROUND 935 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SILVER CITY AND
LOUISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3314 9033 3309 9035 3312 9038 3308 9037
      3311 9043 3305 9043 3305 9039 3301 9037
      3301 9044 3298 9045 3294 9066 3310 9070
      3310 9068 3316 9069 3327 9045 3324 9037
      3328 9038 3331 9034
TIME...MOT...LOC 1521Z 247DEG 39KT 3310 9060

19
Special weather statement, Feb 15, 9:25 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 AM CST MON FEB 15 2016

LAZ025-MSZ047-053-151615-
TENSAS LA-WARREN MS-CLAIBORNE MS-
925 AM CST MON FEB 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TENSAS PARISH...
SOUTHWESTERN WARREN AND CENTRAL CLAIBORNE COUNTIES UNTIL 1015 AM
CST...

AT 925 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER LAKE BRUIN...OR 28 MILES SOUTH OF TALLULAH...MOVING NORTHEAST AT
35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  YOKENA AROUND 1005 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3221 9101 3219 9100 3221 9098 3222 9098
      3223 9096 3201 9086 3187 9127 3204 9136
TIME...MOT...LOC 1525Z 242DEG 29KT 3199 9124

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:18 AM CSTSpecial Weather StatementJANFranklin27 min
Feb 15, 4:30 AM CSTSpecial Weather StatementJANLincoln30 min
Feb 15, 5:04 AM CSTSpecial Weather StatementJANLawrence41 min
Feb 15, 5:37 AM CSTSpecial Weather StatementJANLincoln38 min
Feb 15, 5:50 AM CSTSpecial Weather StatementJANSimpson40 min
Feb 15, 6:05 AM CSTSpecial Weather StatementJANCopiah40 min
Feb 15, 8:11 AM CSTSevere Thunderstorm WarningJANIssaquena49 min
Feb 15, 9:09 AM CSTSevere Thunderstorm WarningJANJasper, Smith66 min
Feb 15, 9:21 AM CSTSpecial Weather StatementJANHumphreys39 min
Feb 15, 9:25 AM CSTSpecial Weather StatementJANClaiborne50 min
Feb 15, 9:57 AM CSTSpecial Weather StatementJANHolmes33 min
Feb 15, 10:01 AM CSTSevere Thunderstorm WarningJANAdams59 min
Feb 15, 10:05 AM CSTSpecial Weather StatementJANGrenada40 min
Feb 15, 10:10 AM CSTSevere Thunderstorm WarningJANHinds65 min
Feb 15, 10:16 AM CSTSpecial Weather StatementJANJasper44 min
Feb 15, 10:29 AM CSTSpecial Weather StatementJANLauderdale46 min
Feb 15, 10:56 AM CSTSpecial Weather StatementJANNewton49 min
Feb 15, 10:56 AM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson64 min
Feb 15, 10:59 AM CSTTornado WarningJANHinds32 min
Feb 15, 11:08 AM CSTTornado WarningJANMadison33 min
Feb 15, 11:10 AM CSTTornado WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln38 min
Feb 15, 11:16 AM CSTSevere Thunderstorm WarningJANMadison59 min
Feb 15, 11:38 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott82 min
Feb 15, 11:50 AM CSTTornado WarningJANRankin14 min
Feb 15, 11:58 AM CSTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson62 min
Feb 15, 12:02 PM CSTSpecial Weather StatementJANKemper28 min
Feb 15, 12:07 PM CSTTornado WarningJANLeake30 min
Feb 15, 12:26 PM CSTTornado WarningJANAttala, Winston43 min
Feb 15, 12:40 PM CSTTornado WarningJANSimpson, Smith65 min
Feb 15, 1:00 PM CSTSevere Thunderstorm WarningJANNeshoba39 min
Feb 15, 1:05 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln58 min
Feb 15, 1:25 PM CSTTornado WarningJANMarion38 min
Feb 15, 1:26 PM CSTTornado Warning Tornado observedJANJasper, Smith52 min
Feb 15, 1:36 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale19 min
Feb 15, 1:46 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Lincoln, Simpson44 min
Feb 15, 2:08 PM CSTTornado WarningJANSimpson, Smith33 min
Feb 15, 2:10 PM CSTTornado Warning Tornado observedJANJasper, Newton16 min
Feb 15, 2:22 PM CSTSevere Thunderstorm WarningJANSmith18 min
Feb 15, 2:25 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis16 min
Feb 15, 2:32 PM CSTSevere Thunderstorm WarningJANJones41 min
Feb 15, 2:32 PM CSTSevere Thunderstorm WarningJANJasper43 min
Feb 15, 2:37 PM CSTSevere Thunderstorm WarningJANNewton35 min
Feb 15, 2:50 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale70 min
Feb 15, 3:02 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba47 min
Feb 15, 7:47 AM CSTSpecial Weather StatementJANRichland43 min
Feb 15, 8:42 AM CSTSpecial Weather StatementJANTensas33 min
Feb 15, 9:01 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.